Journal article icon

Journal article

On the Bakry-Émery condition, the gradient estimates and the Local-to-Global property of RCD*(K,N) metric measure spaces

Abstract:
We prove higher summability and regularity of \Gamma(f) for functions f in spaces satisfying the Bakry-\'Emery condition BE(K,\infty). As a byproduct, we obtain various equivalent weak formulations of BE(K,N) and we prove the Local-to-Global property of the RCD*(K,N) condition in locally compact metric measure spaces (X,d,m), without assuming a priori the non-branching condition on the metric space.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s12220-014-9537-7

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
Springer Verlag Publisher's website
Journal:
Journal of Geometric Analysis Journal website
Volume:
26
Issue:
1
Pages:
24-56
Publication date:
2014-10-07
DOI:
EISSN:
1559-002X
ISSN:
1050-6926
Source identifiers:
1061637
Keywords:
Pubs id:
pubs:1061637
UUID:
uuid:79dbb176-2f37-4027-a2d7-791276fd37ff
Local pid:
pubs:1061637
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP